Previous |  Up |  Next


Title: Optimal elimination of nuisance parameters in mixed linear models (English)
Author: Kubáček, Lubomír
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 40
Issue: 3
Year: 1990
Pages: 287-301
Category: math
MSC: 62F10
MSC: 62J05
MSC: 62J10
idZBL: Zbl 0760.62067
idMR: MR1094782
Date available: 2009-09-25T10:25:45Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] FELLMAN J.: Linear models with nuisance parameters - some theoretical results applied to balanced designs.Meddelanden working papers. Swedish School of Economics and Business Administrations. Working papers 147, 1986.
Reference: [2] FELLMAN J.: Estimation in linear models with nuisance parameters.Statistics & Decisions, Supplement issue No 2, 1985, 161-164. Zbl 0609.62109, MR 0829486
Reference: [3] KLEFFE J.: Simultaneous estimation of expectation and covariance matrix in linear models.Zentralinstitut für Mathematik und Mechanik der Akademie der Wissenschaften der DDR, Berlin 1977.
Reference: [4] KUBÁČEK L., KUBÁČKOVÁ L.: Statistical aspect of eliminating systematic effects.Studia geoph. et geod. 30, 1986, 1-12.
Reference: [5] KUBÁČEK L.: Elimination of nuisance parameters in a regression model.Math. Slovaca 36, 1986, 137-144. Zbl 0605.62081, MR 0849704
Reference: [6] RAO C. R., MITRA S. K.: Generalized Inverse of Matrices and Its Application.N. York, J. Wiley 1971. MR 0338013
Reference: [7] RAO C. R., KLEFFE J.: Estimation of variance components.In: P. R. Krishnaiah (Ed.), Handbook of Statistics. Vol. I. North-Holland, Amsterdam 1980. Zbl 0476.62058


Files Size Format View
MathSlov_40-1990-3_8.pdf 1.195Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo